# SDR UHLA2013041900192

- Difficulty date: April 19, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 21,536 hours, 14,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT SEAT TRACK FR 84.  BLENDED CORROSION IAW SRM  53-23-10, PERFORMED SEAT TRACK SPLICE REPAIR IAW SRM 53-00-10.  MAJOR REPAIR.
